cnrs   Université de Toulouse
Avec cedram.org

Année 1989


Robert A. Wolak
Foliated and associated geometric structures on foliated manifolds
Sér. 5 Vol. 10 no. 3 (1989), p. 337-360 Détail
Sorin Dragomir; Renata Grimaldi
Generalized Hopf manifolds with flat local Kaelher metrics
Sér. 5 Vol. 10 no. 3 (1989), p. 361-368 Détail
Alain Thomas
Discrépance en dimension un
Sér. 5 Vol. 10 no. 3 (1989), p. 369-399 Détail
Désiré Razafy Andriamampianina
Le p-pliage de papier
Sér. 5 Vol. 10 no. 3 (1989), p. 401-414 Détail
Vilmos Komornik
A new method of exact controllability in short time and applications
Sér. 5 Vol. 10 no. 3 (1989), p. 415-464 Détail
Witold Mozgawa
Structures holomorphiquement projectives III. Structures plates et invariantes sur des variétés homogènes
Sér. 5 Vol. 10 no. 2 (1989), p. 171-191 Détail
Luis A. Cordero; Marisa Fernández; Manuel de León; Martín Saralegui
Compact symplectic four solvmanifolds without polarizations
Sér. 5 Vol. 10 no. 2 (1989), p. 193-198 Détail
Alain Campbell
Impédance d'une plaque élastique reliée en trois points à un support rigide vibrant
Sér. 5 Vol. 10 no. 2 (1989), p. 199-213 Détail
Marco Degiovanni
Bifurcation problems for nonlinear elliptic variational inequalities
Sér. 5 Vol. 10 no. 2 (1989), p. 215-258 Détail
Mohammed Ably
Mesure d'approximation simultanée
Sér. 5 Vol. 10 no. 2 (1989), p. 259-289 Détail
Ana Gascon
Géométrie des variétés invariantes d'un difféomorphisme axiome A et transversalité forte
Sér. 5 Vol. 10 no. 2 (1989), p. 291-324 Détail
Ding Hua
A regularity result for boundary value problems on Lipschitz domains
Sér. 5 Vol. 10 no. 2 (1989), p. 325-333 Détail
Pierre Fabrie
Solutions fortes et majorations asymptotiques pour le modèle de Darcy Forchheimer en convection naturelle
Sér. 5 Vol. 10 no. 1 (1989), p. 7-26 Détail
Sliman Souhail
Sur les ensembles pluripolaires complets
Sér. 5 Vol. 10 no. 1 (1989), p. 27-36 Détail
Alain Brillard
Asymptotic behaviour of a viscoplastic bingham fluid in porous media with periodic structure
Sér. 5 Vol. 10 no. 1 (1989), p. 37-64 Détail
Labros Dokas; John Stabakis
Comments on the completeness of order complements and on the Prüfer numbers
Sér. 5 Vol. 10 no. 1 (1989), p. 65-73 Détail
Roberto Natalini
Multiplication de distributions avec conditions de compatibilité
Sér. 5 Vol. 10 no. 1 (1989), p. 75-91 Détail
Vincent Caselles; Charbel Klaiany
Existence, uniqueness and regularity for Kruzkov's solutions of the Burger-Carleman's system
Sér. 5 Vol. 10 no. 1 (1989), p. 93-104 Détail
Pascal Maroni
L'orthogonalité et les récurrences de polynômes d'ordre supérieur à deux
Sér. 5 Vol. 10 no. 1 (1989), p. 105-139 Détail
Julian Ławrynowicz; Jakub Rembieliński
On the composition of nondegenerate quadratic forms with an arbitrary index
Sér. 5 Vol. 10 no. 1 (1989), p. 141-168 Détail
Jean Cassinet
Coup d'œil sur les 25 premières années des Annales de la Faculté des Sciences de Toulouse (1887-1912)
Sér. 5 Vol. S10 (1989), p. 3-6 Détail
Jean Fresnel; Marius van der Put
Uniformisation des variétés abéliennes
Sér. 5 Vol. S10 (1989), p. 7-42 Détail
Maurice Mignotte; Michel Waldschmidt
Linear forms in two logarithms and Schneider's method (III)
Sér. 5 Vol. S10 (1989), p. 43-75 Détail
Jean Jacques Moreau
Jump functions of a real interval to a Banach space
Sér. 5 Vol. S10 (1989), p. 77-91 Détail
W. T. Van Est
Algèbres de Maurer-Cartan et Holonomie
Sér. 5 Vol. S10 (1989), p. 93-134 Détail

Recherche d'un article
Recherche dans le site
haut